MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARECHYMAL TUNNELING; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARECHYMAL TUNNELING; ICP ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return for device analysis.
 
Event or Problem Description
Icp catheter (referenced pso-ptt) was implanted on the (b)(6) 2025 in correct position.The icp reading and evd reading did not match at all during implantation.Reported inconsistent pso-ptt reading 4, evd reading 14.Def unusual reading on the (b)(6).Removed on (b)(6) 2025.
 
Event or Problem Description
Icp catheter (referenced pso-ptt) was implanted on the (b)(6) 2025 in correct position.The icp reading and evd reading did not match at all during implantation.Reported inconsistent pso-ptt reading 4, evd reading 14.Def unusual reading on (b)(6).Removed on (b)(6) 2025.

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARECHYMAL TUNNELING
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy m[ôuet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22606880
Report Number3001587388-2025-00067
Device Sequence Number5443736
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)241125(17)290701
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown